# SDR UHLA2013042000124

- Difficulty date: April 20, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 21,597 hours, 12,654 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR VISUAL INDICATION INOPERATIVE.  SECURED L1 DOOR GIRT BAR INDICATOR IAW AMM 52-11-22, OPS CHECKED GOOD.
